Keyword : affine arithmetic


A New Dividing Method in Affine Arithmetic
Shinya MIYAJIMA Takatomi MIYATA Masahide KASHIWAGI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/09/01
Vol. E86-A  No. 9 ; pp. 2192-2196
Type of Manuscript:  Special Section LETTER (Special Section on Nonlinear Theory and its Applications)
Category: 
Keyword: 
numerical computation with guaranteed accuracyinterval arithmeticaffine arithmeticdivision
 Summary | Full Text:PDF(348.1KB)